# SDR DALA2019123187634

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 12,139 hours, 4,448 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R1 Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, FA NOTICED R1 DOOR HANDLE OUTSIDE WAS OUT OF FLUSH, STRAIGHT UP. INSIDE HANDLE WAS NORMAL. NO DOOR LIGHT INDICATIONS.   POSITION OUTSIDE HANDLE TO CORRECT POSITION.
